MathSciNet Relay Station
MathSciNet bibliographic data
MR2945986 47L35 (16W25)
Li, Jiankui; Shen, Qihua; Guo, Jianbin On generalized $(M,N,L)$-Jordan centralizers of some algebras. Banach J. Math. Anal. 6 (2012), no. 2, 19–37.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement